# SDR DL73K011146

- Difficulty date: July 11, 2001
- Submitted: July 27, 2001
- Operation: Air carrier
- Aircraft: N317DL
- Make and model: Boeing 737232
- Aircraft serial: 23089
- Aircraft time: 49,654 hours, 38,314 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654577416
- Condition: Cracked
- Location: Skin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN AT FS 727B AND STR 18L UNDER THE WING-TO- BODY FAIRING WAS FOUND CRACKED.  THE DAMAGE WAS CUT OUT AND REPAIRED WITH AN EXTERNAL DOUBLER SIMILIAR TO THAT OF S/B   737-53-1065.  THE DAMAGE WAS FOUND AT HMV.
